# SDR UPS96221424

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C. B/S 1367, FIN STA 22.5 RT RIB IS CRACKED.  CUT OUT DAMAGED AREA, FABRICATED AN INSTALLED REPAIR PARTS IAW SRM 51-40-3 AND 51-30-2.
